# SDR COMA0060540

- Difficulty date: June 28, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 17,268 hours, 16,170 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 370
- Condition: Failed
- Location: Right Te Flaps
- Part time: 9,618 hours, 9,499 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED CAUTION MESSAGE.  REPLACED THE RIGHT HAND BPSU.
